# SDR RAIA201102170001

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 29,315 hours, 26,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE COCKPIT OVERHEAD LIGHT INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LIGHT BULB.  SYSTEM OPS CHECKED GOOD.
